# SDR SWAA2022020365797

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 26,956 hours, 12,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY LIGHT COVER MISSING ; / [01] REPLACED FWD EMERGENCY LIGHT COVER PER AMM 33-51-03
